# SDR UALA2013051503367

- Difficulty date: May 12, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,580 hours, 12,106 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TESTED FSEU, FLAPS FAIL WITH CMC MESSAGE 27-25241.  REPLACED PRIMARY RETRACT SOLENOID ON FLAP PRIMARY CONTROL VALVE PER MM, OPS CHECKED OK PER MM. FLAP PRIMARY CONTROL VALVE TEST. EICAS MESSAGE CLEARED.
